Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Morse-Palais lemma on Banach spaces


Author: Hui-Hsiung Kuo
Journal: Bull. Amer. Math. Soc. 80 (1974), 363-365
MSC (1970): Primary 49F15, 58E05
DOI: https://doi.org/10.1090/S0002-9904-1974-13507-X
MathSciNet review: 0334274
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Lang, Differentiable manifolds, Addison-Wesley, Reading, Mass., 1972.
  • 2. R. S. Palais, The Morse lemma for Banach spaces, Bull. Amer. Math. Soc. 75 (1969), 968-971. MR 40 #6593. MR 253378
  • 3. A. J. Tromba, The Morse lemma on Banach spaces, Proc. Amer. Math. Soc. 34 (1972), 396-402. MR 45 #4461. MR 295395
  • 4. A. J. Tromba, The Morse lemma on arbitrary Banach spaces, Bull. Amer. Math. Soc. 79 (1973), 85-86. MR 305437
  • 5. K. Uhlenbeck, Morse theory on Banach manifolds, Bull. Amer. Math. Soc. 76 (1970), 105-106. MR 40 #6596. MR 253381

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F15, 58E05

Retrieve articles in all journals with MSC (1970): 49F15, 58E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13507-X

American Mathematical Society